Differential and Integral Equations

On fourth order boundary value problems arising in beam analysis

Ravi P. Agarwal

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Differential Integral Equations, Volume 2, Number 1 (1989), 91-110.

First available in Project Euclid: 25 June 2013

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 34B27: Green functions
Secondary: 34A50 34B15: Nonlinear boundary value problems 73K05


Agarwal, Ravi P. On fourth order boundary value problems arising in beam analysis. Differential Integral Equations 2 (1989), no. 1, 91--110. https://projecteuclid.org/euclid.die/1372191617

Export citation